# SDR DLL10962062

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE LEFT HAND WING IWS 503 UPPER RIB CAP CASTELLATION.  ER/A 271804-14AD WAS WRITTEN TO ACCOMPLISH RIB REPLACEMENT AT NEXT AIRCRAFT HMV.  REV A OF THIS ER/A DEFERS THIS REPLACEMENT TO THE NEXT AIRCRAFT HMV.
